MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6531
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 12mm x 2.25mm nc quantum apex balloon catheter was selected for used.However, during unpacking, the shaft was fractured.The procedure was completed via alternative method.There were no patient complications reported.
 
Event or Problem Description
It was reported that shaft break occurred.A 12mm x 2.25mm nc quantum apex balloon catheter was selected for used.However, during unpacking, the shaft was fractured.The procedure was completed via alternative method.There were no patient complications reported.It was further reported that the shaft was just bent, and it did not break as what was previously reported.
 
Additional Manufacturer Narrative
Correction: b5 describe event or problem: changes to information previously reported.H6 device codes updated from break (a0401) to material deformation (a0406).

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15825643
Report Number2124215-2022-47730
Device Sequence Number12297841
Product Code LOX
UDI-Device Identifier08714729783237
UDI-Public08714729783237
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/19/2024
Device Model Number6531
Device Catalogue Number6531
Device Lot Number0028049059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/15/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date11/18/2022
Supplement Report FDA Received Date11/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown